this meds and what can I do about it
Hi, i'm guessing you have started taking this medication recently? I does take time to get used to Quetiapine. I have taken it for a few years now, and i don't suffer that way anymore. But for the first couple of months, i had tiredness in the morning, feelings of dizziness and detachment. I had my dose adjusted, and felt much better. Some people can be sensitive to Quetiapine, and need lower doses than 'usual'. What is your starting dose? You do need to give it at least 4 weeks before adjusting your dose, unless you are seriously concerned about your health & wellbeing. These 4 weeks are the introduction period, where your body & mind get used to this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2010 • 1 answer
Posted 31 Aug 2014 • 5 answers
Cymbalta at night or in morning? I just started Cymbalta yesterday morning and have been very tired?
Posted 5 May 2015 • 2 answers
Posted 10 Oct 2015 • 1 answer
Posted 15 Mar 2016 • 0 answers